MAUDE Adverse Event Report: CRYOLIFE, INC. ¿ AUSTIN ONX MITRAL STANDARD 27/29; HEART-VALVE, MECHANICAL

CRYOLIFE, INC. ¿ AUSTIN ONX MITRAL STANDARD 27/29; HEART-VALVE, MECHANICAL
Model Number ONXM-27/29
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Death (1802)
Date of Event 07/31/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.
 
Event or Problem Description
According to the irc, patient implanted with onxm-27/29 ((b)(4)) on (b)(6) 2016 and died on (b)(6) 2016.
 
Additional Manufacturer Narrative
No additional information was provided.Attempts to obtain additional information regarding the reported event were unsuccessful.Should additional information become available it will be evaluated and the complaint will be reopened.The manufacturing records for the onxm-27/29, sn (b)(4), were reviewed and it was confirmed that all records were controlled, available for review, and met all specifications per the device master record.All lots passed functional testing and met release specifications.The onxm-27/29, sn (b)(4), was implanted (b)(6) 2016 and the patient died (b)(6) 2016, nine days postoperatively.The death of patient was noted on the irc and no other information was provided.There is inadequate information available to ascertain what relationship, if any, the valve had to the death of the patient. as a root cause is unavailable, the cause of failure can not be identified in design fmea.However, patient death of unknown cause is tracked as part of the heart valve customer feedback complaint analysis.This event does not identify additional hazards or modify the probability and severity of existing hazards.

Brand Name
ONX MITRAL STANDARD 27/29
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
CRYOLIFE, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
MDR Report Key5986478
Report Number1649833-2016-00059
Device Sequence Number13555185
Product Code LWQ
UDI-Device Identifier00851788001280
UDI-Public00851788001280
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberONXM-27/29
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/01/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/01/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/29/2016
Supplement Report FDA Received Date12/02/2016
12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age55 YR